MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER
Model Number ZM-541PA
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the transmitter will not transmit signal causing interruption to patient monitoring, but not for very long.No consequence or impact to the patient was reported.The reported device was returned to nihon kohden; however, device evaluation anticipated, but not yet begun.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported that the transmitter will not transmit signal causing interruption to patient monitoring, but not for very long.No consequence or impact to the patient.
 
Event or Problem Description
It was reported that the transmitter will not transmit signal causing interruption to patient monitoring at the central nursing system (cns), but not for very long.No consequence or impact to the patient.
 
Additional Manufacturer Narrative
Details of complaint: on 5/1/2019 customer reported that telemetry transmitter zm-541pa (b)(6) will not transmit data to cns.The serial number of the cns was not known.The settings on the associated cns are not known.Transmitter device was sent to nka for evaluation and exchange.Nka repair center evaluated the device.The reported issue could not be duplicated.There were no issues noted.Service requested: exchange.Service performed: exchange.Investigation result: because no issues were observed with the zm-541pa (b)(6) , it is concluded the cause of the reported issue where data was not being transmitted to the cns monitor was not due to the transmitter device.Due to limited information provided, the root cause of the reported incident is unknown.Service history for this user facility shows one subsequently related zm-541pa issue: ticket 70647 - created on 10/18/2019.Customer reported issues with device was not showing ecg rhythm for leads other than lead ii.Customer was using no nk approved lead sets.Investigation conclusion: because no issues were observed with the zm-541pa (b)(6) , it is concluded the cause of the reported issue where data was not being transmitted to the cns monitor was not due to the transmitter device.Due to limited information provided, the root cause of the reported incident is unknown.Corrected information: d11 & c2: suspect medical device: changed from "not applicable" to "cns-6201".F9: approximate age of the device changed 39 months to the correct 38 months.

Brand Name
ZM-541PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8656309
Report Number8030229-2019-00178
Device Sequence Number19404778
Product Code DRT
UDI-Device Identifier04931921106617
UDI-Public04931921106617
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
Report Date (Section F) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-541PA
Device Catalogue NumberZM-541PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2020
Device Age56 MO
Event Location Hospital
Date Report to Manufacturer01/29/2020
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS-6201
Date Report Sent to FDA01/29/2020